PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 70 | 2 | 291-304
Tytuł artykułu

Probability measure functors preserving infinite-dimensional spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Rocznik
Tom
70
Numer
2
Strony
291-304
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-03-15
poprawiono
1995-10-04
Twórcy
  • Institute of Mathematics at Hanoi, P.O. Box 631, Bo Ho, Hanoi, Vietnam
  • Institute of Mathematics, University of Tsukuba, Tsukuba 305, Japan
Bibliografia
  • [An] R. D. Anderson, On sigma-compact subsets of infinite-dimensional spaces, unpublished.
  • [Ch] T. A. Chapman, Dense sigma-compact subsets of infinite-dimensional manifolds, Trans. Amer. Math. Soc. 154 (1971), 399-426.
  • [Cu] D. W. Curtis, Boundary sets in the Hilbert cube, Topology Appl. 20 (1985), 201-221.
  • [CDM] R. Cauty, T. Dobrowolski and W. Marciszewski, A contribution to the topological classification of the spaces $C_{p}(X)$, Fund. Math. 142 (1993), 269-301.
  • [Dij] J. J. Dijkstra, Fake topological Hilbert spaces and characterizations of dimension in terms of negligibility, CWI Tract 2, Math. Centrum, Amsterdam, 1984.
  • [DM] J. J. Dijkstra and J. Mogilski, The topological product structure of systems of Lebesgue spaces, Math. Ann. 290 (1991), 527-543.
  • [DS] T. Dobrowolski and K. Sakai, Spaces of measures on metrizable spaces, preprint.
  • [Fe1] V. V. Fedorchuk, Probability measures and absolute retracts, Dokl. Akad. Nauk SSSR 255 (1980), 1329-1333 (in Russian); English transl.: Soviet Math. Dokl. 22 (1980), 849-853.
  • [Fe2] V. V. Fedorchuk, Covariant functors in the category of compacta, absolute retracts, and Q-manifolds, Uspekhi Mat. Nauk 36 (3) (1981), 177-195 (in Russian); English transl.: Russian Math. Surveys 36 (3) (1981), 211-233.
  • [Fe3] V. V. Fedorchuk, Probability measures in topology, Uspekhi Mat. Nauk 46 (1) (1991), 41-80 (in Russian); English transl.: Russian Math. Surveys 46 (1) (1991), 45-93.
  • [He] D. W. Henderson, Corrections and extensions of two papers about infinite-dimensional manifolds, Gen. Topology Appl. 1 (1971), 321-327.
  • [HS] D. W. Henderson and R. M. Schori, Topological classification of infinite-dimensional manifolds by homotopy type, Bull. Amer. Math. Soc. 76 (1970), 121-124.
  • [vM1] J. van Mill, Domain invariance in infinite-dimensional linear spaces, Proc. Amer. Math. Soc. 101 (1987), 173-180.
  • [vM2] J. van Mill, Topological equivalence of certain function spaces, Compositio Math. 63 (1987), 159-188.
  • [vM3] J. van Mill, Infinite-Dimensional Topology - Prerequisites and Introduction, North-Holland Math. Library 43, North-Holland, Amsterdam, 1989.
  • [Na] S. B. Nadler Jr., Hyperspaces of Sets, Monographs Textbooks Pure Appl. Math. 49, Marcel Dekker, New York, 1978.
  • [Ng1] Nguyen To Nhu, Orbit spaces of finite groups acting linearly on normed spaces, Bull. Polish Acad. Sci. Math. 32 (1984), 417-424.
  • [Ng2] Nguyen To Nhu, Hyperspaces of compact sets in metric linear spaces, Topology Appl. 22 (1986), 109-122.
  • [NT] Nguyen To Nhu and Ta Khac Cu, Probability measure functors preserving the ANR-property of metric spaces, Proc. Amer. Math. Soc. 106 (1989), 493-501.
  • [Sa1] K. Sakai, Embeddings of infinite-dimensional manifold pairs and remarks on stability and deficiency, J. Math. Soc. Japan 29 (1977), 261-280.
  • [SW] K. Sakai and R. Wong, On infinite-dimensional manifold triples, Trans. Amer. Math. Soc. 318 (1990), 545-555.
  • [To1] H. Toruńczyk, Concerning locally homotopy negligible sets and characterization of $l_2$-manifolds, Fund. Math. 101 (1978), 93-110.
  • [To2] H. Toruńczyk, Characterizing Hilbert space topology, Fund. Math. 111 (1981), 247-262.
  • [Va2] V. S. Varadarajan, Weak convergence of measures on separable metric spaces, Sankhyā 19 (1958), 15-22.
  • [We] V. S. Varadarajan, Measures on topological spaces, Mat. Sb. (N.S.) 55 (97) (1961), 35-100 (in Russian); English transl.: Amer. Math. Soc. Transl. (2) 48 (1965), 161-228.
  • [We] J. E. West, The ambient homeomorphy of an incomplete subspace of infinite-dimensional Hilbert spaces, Pacific J. Math. 34 (1970), 257-267.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv70i2p291bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.